# SDR AALA202401049776

- Difficulty date: December 30, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A320*
- Aircraft serial: 1417
- Aircraft time: 72,652 hours, 28,159 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: S325400294500
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR WILL NOT OPEN OR CLOSE CORRECTLY. **SUPPLEMENTAL REPORT FOR AALA202401029776: MAINTENANCE REPLACED THE MID LAVATORY DOOR PER AARD 25-40-00-16** (CLOSED)
